# SDR UALA2010091703469

- Difficulty date: September 17, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 43,543 hours, 17,044 cycles
- Engine: Iae V2522A5
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Part number: 78360054RB
- Condition: Burned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURNED WIRE BETWEEN CONNECTOR 752VC1 AND REVERSER SHUT OFF VALVE 50EG1.  REPLACED WIRING FROM CONNECTOR 752VC1A TO 50EG1A, REACTIVATED NR1 REVERSER, REVERSER OP CKS NORMAL. CLOSED AND SECURED ENG COWLS .
